- D.E.L.T.A Rescue - http://www.deltarescue.org -
I have a question about…side affects from rabies shots or parvo shots
Posted By tdomf_d6e07 On April 22, 2012 @ 3:43 PM In Ask the Vet | 1 Comment
My Chiuhaua dog 10 years old had her rabies shot on 4-10-12 and parvo,distemper shot on 4-25-12—now she is not wanting to eat and when she does, she vomits yellowish liquid and also noticed her stools are very small and loose and black colored. Is this a side affect from the shots????
Share on Facebook 
No related posts.
Related posts brought to you by Yet Another Related Posts Plugin .
Article printed from D.E.L.T.A Rescue: http://www.deltarescue.org
URL to article: http://www.deltarescue.org/ask-the-vet/i-have-a-question-about-side-affects-from-rabies-shots-or-parvo-shots/
URLs in this post:
 Image: http://www.facebook.com/share.php?u=http://www.deltarescue.org/ask-the-vet/i-have-a-question-about-side-affects-from-rabies-shots-or-parvo-shots/
 Yet Another Related Posts Plugin: http://yarpp.org
Copyright © 2010 D.E.L.T.A Rescue. All rights reserved.